# SDR CALA2009041600202

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 48,353 hours, 5,209 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Part number: A600186003
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST FLIGHT O2 MASK DID NOT DEPLOY IN CREW REST OVERHEAD AREA AFT POSITION.  PSU ASSY REPLACED AND DROP TEST PERFORMED FOUND NORMAL AMM 35-21-15.
